# SDR ASOA20121010146

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 30,477 hours, 29,738 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CENTER HINGE POINT OF LT WING GROUND SPOILER ON WING.  DRILLED OUT DAMAGED HOLE, PERFORMED EDDY CURRENT INSPECTION OF HOLE, PERFORMED ROTO PEENING ON THE INNER AND OUTER AREAS OF SPAR 3 AROUND DRILL HOLE, FABRICATED A PLUG FOR DRILLED HOLE IN SPAR 3, FABRICATED FILLER, DOUBLER, AND TRIPLER.  PRIMED AND PAINTED ALL FABRICATED PARTS AND INSTALLED WET.  RESTORED REPAIRED AREA TO ORIGINAL FINISH.
